# SDR USAA060452

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 961-997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 961 TO 997.5 AFT ENTRY DOOR CORRODED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REPLACED Z-ANGLE IAW 51-10-2.
